# SDR AALA202212274297

- Difficulty date: December 26, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 40,875 hours, 16,746 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO CLOSE FROM CABIN, JAMS DOOR LATCH WILL NOT ALLOW DOOR TO CLOSE UNLESS DOOR KNOB IS ROTATED FROM INSIDE. LUBRICATED FLIGHT DECK DOOR LOCK. OPERATIONS CHECK AS REQUIRE NO FAULTS NOTED AT THIS TIME
